# SDR CALA0000582

- Difficulty date: April 27, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 19,468 hours, 10,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C33431
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BIN AFT OF DOOR AND 5 INCHES ABOVE TRANSITION PANEL WEB CRACKED AT STA 492.8 (1). INSTALLED WEB REPAIR PER SRM 51-70-13.
